# SDR DALA2024031103215

- Difficulty date: March 8, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 56,007 hours, 39,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 986-1000
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP WEB BTW STA Y986 TO STA Y1000 X=-60 AT CPAX. STRUCTURE WAS MEASURED WITH AN ORIGINAL THICKNESS OF 0.020IN. REMAINING THICKNESS IS 0.005IN THEREFORE REWORKED AREA IS OUT OF LIMITS. SUMMARY OF NRC 00697: CORROSION LEVEL 2. CUSP WEB BTW STA Y986 TO STA Y1000 X=-60 AT CPAX WITH WAS REPAIRED PER B717-200 SRM-53-00-55-2R. (LP #0235916)
